# SDR R7MA0000595

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301HC
- Make and model: Beech B200
- Aircraft serial: BB1219
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 903800097
- Condition: Fluctuating
- Location: Fuel Flow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER CAUSES INDICATING FLUCTUATIONS.  (X)
